# SDR DHL9980233C

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CENTER TANK AREA UPPER FUELAGE STA 760 O/B RT OF SEAT TRACK NR 6 FITTING CRACKED BETWEEN FASTENERS.  REMOVED CRACKED FITTING FROM CENTER TANK AREA UPPER FUSELAGE STA 760 IAW DC-8 SRM 51-1-20D, PAR 8, 51-1-21, PAR 1, FIG 32.  DRILLED NEW FITTING PER SRM 51-3-2, PG 1, SRM 51-1-24, PG 1.  CLEANED FITTING AREA PER SRM 51-1-8, PAR 6A.  TREATED & PRIMED AREA & NEW FITTING PER SRM 51-1-8, PG 13 & 16.  INSTALLED NEW FITTING PER SRM 51-1-20D, PAR 8 & 51-1-21, PAR 1.
